# SDR 96ZZZM984

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Lamps
- Part number: 81
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND LEFT LOWER AFT AND UPPER AFT EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE.  LAMPS WERE REPLACED AT EACH LOCATION.  SUBSEQUENT OPERATIONAL CHECK WAS SATISFACTORY PER BMM 33-51-11.  (M)
